# SDR 96UAL900674

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 60252
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING IN AFT CABIN HAS A 12 FOOT SECTION INOPERATIVE.  REPLACED AFT SECTION LIGHT STRIP.  CHECKS O.K.
